[Bleeding complication due to accumulation of low-molecular-weight heparin in a patient with renal insufficiency]

Schneiter, S; Huynh-Do, U; Heizmann, M (2007). [Bleeding complication due to accumulation of low-molecular-weight heparin in a patient with renal insufficiency]. Praxis - schweizerische Rundschau für Medizin, 96(18), pp. 733-7. Bern: Huber

Full text not available from this repository. (Request a copy)

We report of a 71-year-old woman with a history of chronic analgesic nephropathy, who underwent coronary angiography. Because of anterior ventricular aneurysm, anticoagulation with nadroparine was installed. Continued ACE-inhibitor and ASA with additional intravenous contrast substance lead to acute tubular necrosis with rapid decline of the renal function. Due to accumulation of the low molecular weight heparin, the patient developed an extensive retroperitoneal haematoma with circulatory shock and temporary anuric kidney failure. Low molecular weight heparins are commonly used during percutaneous coronary interventions. They are as safe and efficient compared to unfractioned heparin. But due to their renal elimination, they have to be monitored by measuring anti-factor Xa-activity if creatinine-clearance is <30 ml/min.

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Dermatology, Urology, Rheumatology, Nephrology, Osteoporosis (DURN) > Clinic of Nephrology and Hypertension

UniBE Contributor:

Huynh-Do, Uyen

ISSN:

1661-8157

ISBN:

17520842

Publisher:

Huber

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:54

Last Modified:

04 May 2014 23:15

PubMed ID:

17520842

URI:

https://boris.unibe.ch/id/eprint/23036 (FactScience: 38676)

Actions (login required)

Edit item Edit item
Provide Feedback